# SDR USAA2011091400016

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 70,144 hours, 31,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO ARM DOOR 2L.  CLEANED AND LUBED L2 DOOR TRACK ARMING HARDWARE.  OPS CHECKED GOOD.
